Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 15, 2016, 5:01 PM EDT for Palm Beach County, Florida. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2016, 5:01 PM EDT (21:01 UTC)
- Expired
- Apr 15, 2016, 5:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Melbourne radar (KMLB), 143 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:03 PM EDT | HAIL 0.88 | Tequesta, FL | A PUBLIC REPORT OF NICKEL SIZE HAIL WAS REPORTED AT 503PM IN THE CITY OF TEQUESTA VIA TWITTER |
| Apr 15, 5:04 PM EDT | MARINE TSTM WIND 39 | 1 Se Tequesta, FL | A 39MPH WIND GUST WAS RECORDED AT THE JUPITER INLET LIGHTHOUSE MESONET SITE AT 504PM |
| Apr 15, 5:25 PM EDT | MARINE TSTM WIND 53 | 1 Nnw Juno Beach, FL | A WIND GUST OF 53 MPH WAS RECORDED AT THE JUNO BEACH WXFLOW MESONET SITE AT 525PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 3:14 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
906
WUUS52 KMFL 152101
SVRMFL
FLC099-152130-
/O.NEW.KMFL.SV.W.0019.160415T2101Z-160415T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
501 PM EDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 530 PM EDT
* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEQUESTA...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JUPITER...TEQUESTA AND JUNO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2689 8003 2689 8010 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 2101Z 324DEG 12KT 2698 8007
HAIL...1.25IN
WIND...60MPH
$$
ALM2 follow-up statements
798
WWUS52 KMFL 152115
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT FRI APR 15 2016
FLC099-152130-
/O.CON.KMFL.SV.W.0019.000000T0000Z-160415T2130Z/
PALM BEACH FL-
515 PM EDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
AT 514 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
JUPITER...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JUPITER...TEQUESTA AND JUNO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2689 8003 2689 8009 2697 8014 2697 8003
TIME...MOT...LOC 2114Z 325DEG 15KT 2693 8004
HAIL...1.25IN
WIND...60MPH
$$
ALM651
WWUS52 KMFL 152127
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT FRI APR 15 2016
FLC099-152136-
/O.EXP.KMFL.SV.W.0019.000000T0000Z-160415T2130Z/
PALM BEACH FL-
527 PM EDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EAST CENTRAL PALM BEACH COUNTY.
LAT...LON 2689 8003 2689 8009 2697 8014 2697 8003
TIME...MOT...LOC 2125Z 324DEG 12KT 2693 8004
$$
ALMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 4:47 PM EDT, 14 minutes earlier.
Area forecast discussion, Apr 15, 4:47 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 447 PM EDT FRI APR 15 2016 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING... .DISCUSSION... SYNOPTIC FEATURES ACROSS THE FLORIDA PENINSULA INCLUDE A STATIONARY FRONT ACROSS CENTRAL FLORIDA...A SURFACE LOW OFF THE CENTRAL FLORIDA ATLANTIC COAST WITH A MIDDLE TO UPPER LEVEL TROUGH BUILDING INTO THE EASTERN GULF AND SOUTHEASTERN STATES. THE 12Z SOUNDING INDICATED 500 HPA TEMPERATURES NEAR THE CLIMATOLOGICALLY COLDEST FOR THIS TIME OF YEAR. THE COLDER MID LEVEL TEMPERATURES AND THE UPPER LEVEL CONDITIONS ARE FAVORABLE FOR POSSIBLE SEVERE WEATHER THIS AFTERNOON AND EVENING. THE MORE FAVORABLE AREAS WILL BE THE LAKE REGION AND NORTHEASTERN PENINSULA...BUT WITH OUTFLOW BOUNDARIES OTHER AREAS COULD BE AFFECTED AS WELL. THE MAIN EXPECTED THREATS WILL BE WINDS TO NEAR OR UP TO 60 MPH AND MODERATE TO LARGE SIZED HAIL POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA AND ADJACENT NEAR SHORE WATERS THROUGH 02Z THIS EVENING. FORECAST FOR TONIGHT THROUGH SATURDAY...LATEST GUIDANCE INDICATES THAT THE BOUNDARY ACROSS CENTRAL FLORIDA AND ASSOCIATED DEEPER LAYERED MOISTURE WILL SAG SOUTHWARD TONIGHT INTO SATURDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS LINGERING ACROSS THE REGION TONIGHT INTO SATURDAY. THUNDERSTORMS WERE INCLUDED IN THE FORECAST OVER NIGHT. THE UPPER LEVEL TROUGH IS FORECAST TO CONTINUE TO EXERT ITS INFLUENCE ACROSS THE SOUTHEAST AND THE FLORIDA PENINSULA TONIGHT. THAT COMBINED WITH THE BOUNDARY MOVING SLOWLY SOUTHWARD AND LINGERING OUTFLOW BOUNDARIES FROM THIS EVENINGS CONVECTION SHOULD CONTRIBUTE TO POSSIBLE THUNDERSTORMS OVER NIGHT INTO SATURDAY MORNING. BY SATURDAY AFTERNOON THE UPPER LEVEL LOW IS FORECAST TO BE OFF THE SOUTHEASTERN COAST BUT MID LEVEL TEMPERATURES WILL STILL BE SUFFICIENTLY COLD ENOUGH TO SUPPORT ACTIVE CONVECTION/THUNDERSTORMS...ESPECIALLY WITH THE BOUNDARY CONTINUING SOUTHWARD WITH LOW LEVEL AND SURFACE CONVERGENCE ACROSS SOUTH FLORIDA AND ADJACENT ATLANTIC WATERS. FORECAST FOR SUNDAY INTO EARLY NEXT WEEK...GUIDANCE INDICATES THAT A CLEARING TREND IS EXPECTED LATE SATURDAY NIGHT AND SUNDAY AS THE BOUNDARY BECOMES DIFFUSE AND CONTINUES TO DRIFT SOUTHWARD...BUT A FEW SHOWERS WILL BE POSSIBLE WITH NO THUNDERSTORMS FORECAST. SURFACE HIGH PRESSURE IS FORECAST TO BUILD INTO THE EASTERN CONUS BY MONDAY AND FINALLY DRIVE THE BOUNDARY SOUTHWARD OF THE REGION. HIGH PRESSURE AND FAIR WEATHER IS FORECAST MONDAY THROUGH MID-WEEK. && .MARINE... TONIGHT INTO SATURDAY LIGHT AND SOMEWHAT VARIABLE WINDS ARE EXPECTED ACROSS THE REGIONAL WATERS AS THE FRONTAL BOUNDARY ACROSS CENTRAL FLORIDA SAGS SOUTHWARD. HOWEVER THE ATLANTIC AND GULF STREAM SEAS WILL INCREASE TONIGHT INTO SATURDAY AS A SMALL LONG PERIOD NORTHEAST SWELL ENTERS THE ATLANTIC WATERS EAST OF PALM BEACH COUNTY. HAZARDOUS SEAS ARE FORECAST ACROSS THE ATLANTIC AND GULF STREAM WATERS LATE SATURDAY INTO SUNDAY AS THE SWELL SLOWLY INCREASES AND NORTHEASTERLY WINDS INCREASE ACROSS THE ATLANTIC WATERS...MAINLY TO THE EAST OF PALM BEACH COUNTY...WITH A SMALL CRAFT ADVISORY LIKELY TO BE ISSUED ON SATURDAY. WINDS AND SEAS WILL CONTINUE INCREASE ACROSS THE REGIONAL WATERS THROUGH THE WEEEKEND. LATEST MARINE GUIDANCE INDICATES HAZARDOUS SEAS MAINLY ACROSS THE ATLANTIC AND GULF STREAM WATERS THROUGH THE EARLY PART OF NEXT WEEK. IN ADDITION THE LONG PERIOD SWELL COULD CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK...AND AT SOME POINT WILL HAVE TO CONSIDER IF THERE IS ANY POTENTIAL FOR COASTAL FLOODING ALTHOUGH IT WOULD LIKELY BE FOR PALM BEACH COUNTY COASTAL ZONE. WILL HAVE TO SEE HOW CONSISTENT THE GUIDANCE REMAINS WITH THIS FORECAST SWELL EVENT BUT BUOYS OFF THE CENTRAL FLORIDA ATLANTIC COAST ARE ALREADY INDICATING THE SWELL IS UNDERWAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 68 83 69 79 / 50 60 50 30 FORT LAUDERDALE 71 84 70 79 / 40 60 50 30 MIAMI 71 86 70 80 / 30 60 50 30 NAPLES 69 86 67 84 / 40 60 20 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...60/BD LONG TERM....60/BD
Hazardous weather outlook, Apr 15, 3:12 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 312 PM EDT FRI APR 15 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 160400- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 312 PM EDT FRI APR 15 2016 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS. THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH ANY THUNDERSTORM. WIND: SOME THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HAIL: THE STRONGEST STORMS TODAY MAY PRODUCE HAIL UP TO GOLFBALL SIZE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE: STRONG WIND, LIGHTNING, AND SMALL HAIL. THE WIND AND SWELLS WILL INCREASE ACROSS THE ATLANTIC WATERS, LEADING TO SMALL CRAFT ADVISORY CONDITIONS ACROSS THE ATLANTIC WATERS FOR SATURDAY NIGHT THROUGH TUESDAY. IN ADDITION, THE RISK OF RIP CURRENTS WILL INCREASE BEGINNING SATURDAY NIGHT THROUGH THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Apr 15, 11:28 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1128 AM EDT FRI APR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM WILDFIRE 3 W ROYAL PALM RANGER S 25.40N 80.66W
04/15/2016 M3780 ACRE MIAMI-DADE FL PARK SERVICE
LARGE WILDFIRE IN EVERGLADES NATIONAL PARK. NO REPORTED
STRUCTURES LOST.
&&
EVENT NUMBER MFL1600251
SISpecial weather statement, Apr 15, 4:36 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 436 PM EDT FRI APR 15 2016 FLZ067-068-168-152130- INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- METRO PALM BEACH COUNTY FL- 436 PM EDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UP TO NICKEL SIZED HAIL FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 530 PM EDT... * AT 435 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PORT OF PALM BEACH TO NEAR ROYAL PALM BEACH...AND MOVING EAST AT 10 MPH. * THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...WELLINGTON...PALM BEACH GARDENS...LAKE WORTH... RIVIERA BEACH...PALM BEACH...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM BEACH...LAKE PARK...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...THE ACREAGE...PALM BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES...GOLDEN LAKES...LOXAHATCHEE GROVES AND ROYAL PALM ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN FLORIDA. LAT...LON 2685 8003 2662 8003 2666 8029 2684 8024 TIME...MOT...LOC 2035Z 270DEG 7KT 2677 8001 2674 8019 BAXTER
Special weather statement, Apr 15, 4:51 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT FRI APR 15 2016
FLZ067-068-168-152130-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
451 PM EDT FRI APR 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WINDS UP TO 55 MPH AND UP TO
NICKEL SIZED HAIL FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 530 PM
EDT...
* AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER JUPITER ISLAND...MOVING SOUTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY
WINDS OF UP TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...TEQUESTA...JUNO BEACH...NORTH COUNTY
AIRPORT...JUNO RIDGE...LIMESTONE CREEK...JUPITER FARMS...PHILO FARMS
AND FAU NORTH CAMPUS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN FLORIDA.
LAT...LON 2685 8003 2682 8022 2696 8023 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 2050Z 319DEG 12KT 2701 8009
ALMSpecial weather statement, Apr 15, 4:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 456 PM EDT FRI APR 15 2016 FLZ066-070-152145- INLAND COLLIER COUNTY FL-HENDRY FL- 456 PM EDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WINDS UP TO 55 MPH AND UP TO NICKEL SIZED HAIL FOR NORTHEASTERN COLLIER AND SOUTHEASTERN HENDRY COUNTIES UNTIL 545 PM EDT... * AT 455 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IMMOKALEE...MOVING EAST AT 15 MPH. ADDITIONAL STRONG THUNDERSTORM DEVELOPMENT IS POSSIBLE OVER THE NEXT HOUR. * THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... IMMOKALEE...AVE MARIA...HENDRY CORRECTIONAL...BIG CYPRESS SEMINOLE RESERVATION...BUNKER HILL...INTERSECTION ALLIGATOR ALLEY AND SR 839... SUNNILAND...BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY AND LAKE TRAFFORD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHERN AND SOUTHWESTERN FLORIDA. LAT...LON 2642 8152 2663 8120 2631 8091 2612 8129 TIME...MOT...LOC 2055Z 280DEG 14KT 2642 8133 ALM
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 14, 8:15 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Apr 14, 8:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Apr 14, 9:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 15, 4:28 PM EDT | Special Marine Warning | MFL | 47 min | |
| Apr 15, 4:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 54 min |
| Apr 15, 4:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Apr 15, 4:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Apr 15, 4:56 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Apr 15, 5:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 15, 5:23 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Apr 15, 5:48 PM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Apr 15, 5:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 66 min |
| Apr 15, 5:57 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 15, 6:12 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 15, 6:43 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 62 min |
| Apr 15, 6:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 49 min |
| Apr 15, 7:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 15, 7:23 PM EDT | Areal Flood Advisory | MFL | Broward | 112 min |
| Apr 15, 7:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Apr 15, 7:51 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 114 min |
| Apr 15, 7:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.